Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V. V. Novozhilov
Title: Foundations of the nonlinear theory of elasticity
Additional book information: Trans. from the first (1948) Russian ed. by F. Bagemihl, H. Komm, and W. Seidel. Rochester, Graylock, 1953. 6+233 pp. $4.00.

Review Information:

Reviewer: C. Truesdell
Journal: Bull. Amer. Math. Soc. 59 (1953), 467-473
American Mathematical Society